Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    P Rock's Avatar
    P Rock is offline Member
    Join Date
    Jun 2004
    New York Fckin City

    Question clomid depression?

    i have read a few posts about bros having depression when taking clomid during pct. in reading the information (side effects) that comes with clomid, it doesnt say anything about depression, and i never experienced any signs while on it.
    However, i think what causes the depression after a cycle, is seeing your body lose some of the nice weight and size you put on during the cycle. that will make a brother get depressed. anyone have any different opinions?

  2. #2
    2timer's Avatar
    2timer is offline Senior Member
    Join Date
    Jul 2002
    sorry but it is clearly labeled on clomid packages warning may cause depressions. it does cuase depression and depending on your life situation clomid can amplify it which could be dangerous. trust me I been through it.

  3. #3
    fitnessNY's Avatar
    fitnessNY is offline Senior Member
    Join Date
    Feb 2004
    It could also be your low natural test levels when coming off a cycle. Add 4g off tribulus ed to your pct to help jump start your test level to get them back to normal.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts